International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 142 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Indonesia | Volume 2 Issue 2, February 2013


Model Selection in Adaptive Neuro Fuzzy Inference System (ANFIS) by using Inference of R2 Incremental for Time Series Forecasting

Indah Puspitasari [3] | Brodjol Sutijo S U | Suhartono [5]


Abstract: The aim of this paper is to propose a procedure for model selection in Adaptive Neuro-Fuzzy Inference System (ANFIS) for time series forecasting. In this paper, we focus on the model selection based on statistical inference of R2 incremental. The selecting model is conducted by evaluating the inputs, number of membership functions and rules in architecture of ANFIS until the contribution of R2 incremental was not significant. We use simulation data as a case study. The results show that statistical inference of R2 incremental is an effective procedure for model selection in ANFIS for time series forecasting.


Keywords: ANFIS, R2 incremental, time series, forecasting


Edition: Volume 2 Issue 2, February 2013,


Pages: 38 - 42


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

Indah Puspitasari, Brodjol Sutijo S U, Suhartono, "Model Selection in Adaptive Neuro Fuzzy Inference System (ANFIS) by using Inference of R2 Incremental for Time Series Forecasting", International Journal of Science and Research (IJSR), Volume 2 Issue 2, February 2013, pp. 38-42, https://www.ijsr.net/get_abstract.php?paper_id=IJSRON2013358

Similar Articles with Keyword 'time series'

Downloads: 113 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, Albania, Volume 4 Issue 10, October 2015

Pages: 1261 - 1264

Logistic Growth and Statistical Forecasting Models of Tourist Arrivals in Albania

Valentina Shehu | Oltiana Toshkollari

Share this Article

Downloads: 158 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 5, May 2014

Pages: 171 - 173

Fractal Approach of the Nominal Exchange Rate Series Based on Hurst Exponent

P. Uthayakumar | M. Prabha [5]

Share this Article
Top